Skip to Main Content
Skip Nav Destination
GEOREF RECORD

Absorbing boundary conditions for wave-equation migration

R. W. Clayton and B. Engquist
Absorbing boundary conditions for wave-equation migration
Geophysics (May 1980) 45 (5): 895-904


ISSN: 0016-8033
EISSN: 1942-2156
Coden: GPYSA7
Serial Title: Geophysics
Serial Volume: 45
Serial Issue: 5
Title: Absorbing boundary conditions for wave-equation migration
Affiliation: Stanford Univ., Dep. Geophys., Stanford, Calif., United States
Pages: 895-904
Published: 198005
Text Language: English
Publisher: Society of Exploration Geophysicists, Tulsa, OK, United States
References: 7
Accession Number: 1980-024888
Categories: Applied geophysics
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: illus.
Secondary Affiliation: Univ. Calif. at Los Ang., USA, United States
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2018, American Geosciences Institute.
Update Code: 1980
Close Modal

or Create an Account

Close Modal
Close Modal